# SDR DALA2018082085143

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 38,603 hours, 26,279 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lever
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE DEPLOYMENT FAILED TEST USING INTERNAL RELEASE HANDLE. READING LESS THAN MINIMUM REQUIREMENT. MAINTENANCE ADJUSTED BOTH BOTTOM AND UPPER RIGHT LATCH LEVERS IAW AMM 53-52-01 830-802.  THE TAILCONE OPERATION NOW TESTS PROPERLY IAW AMDS W/C 5352-2001.
